DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Maxidex (Dexamethasone Ophthalmic) - Visual Acuity Reduced - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Visual Acuity Reduced (2)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Maxidex (Dexamethasone Ophthalmic) where reactions include visual acuity reduced. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Maxidex side effects in 62 year old female

Reported by a health professional (non-physician/pharmacist) from Russian Federation on 2012-06-29

Patient: 62 year old female

Reactions: Sensation of Foreign Body, Eye Irritation, Corneal Erosion, Visual Acuity Reduced, Corneal Opacity, Herpes Virus Infection

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Maxidex

Other drugs received by patient: Diclo-F: Ophthalmic / Diclofenac



Possible Maxidex side effects in 73 year old male

Reported by a physician from United Kingdom on 2012-06-13

Patient: 73 year old male

Reactions: Disease Recurrence, Lenticular Opacities, Intraocular Pressure Increased, Hyphaema, Visual Acuity Reduced

Drug(s) suspected as cause:
Maxidex

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017